MAUDE Adverse Event Report: NORIS MEDICAL LTD ZYGOMATIC IMPLANT; ZYGOMATIC DENTAL IMPLANT

NORIS MEDICAL LTD ZYGOMATIC IMPLANT; ZYGOMATIC DENTAL IMPLANT
Model Number NM-F4437
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reports that a nm-f4437 implant was inserted (b)(6) 2025 in the patient's mouth and removed at (b)(6) 2025.According to the information, the patient is healthy.Doctor claimed that attempted to use but unable to separate carrier from implant.The device was forwarded to the manufacturer.No further patient complications were reported.
 
Additional Manufacturer Narrative
The dhr was reviewed for lot#0030825 and there was no evidence discovered to indicate that a product defect or non-conformity contributed to the issue.To date, items of the same lot have been sold without any similar reported event during the period of review.The investigation for this event has not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Our manufacturing system assures, that production and process controls are in place to ensure that batches conform to the applicable specifications before they are distributed.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
ZYGOMATIC IMPLANT
Common Device Name
ZYGOMATIC DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
Manufacturer (Section G)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS   3688808
Manufacturer Contact
elena leonova
hataasia 8
nesher, 36888-08
IS   3688808
MDR Report Key22307647
Report Number3011390931-2025-00390
Device Sequence Number12916942
Product Code DZE
UDI-Device Identifier07290108812329
UDI-Public07290108812329
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151909
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNM-F4437
Device Catalogue NumberNM-F4437
Device Lot Number0030825
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Initial Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient RaceBlack Or African American